advertisement
Question
Posted by: Anon | 2009/01/07

Switch from Nuzak to Wellbutrin

Hi Doc

I have been on Nuzak and Buspar(1 of each per day) for quite some time now but GP has now prescribed Wellbutrin in stead of the Nuzak.

What is the best way to stop the Nuzak and start the Wellbutrin, i.e. do I switch immediately or gradually?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Wellbutrin should rather not be taken at the same time as Nuzak as it can increase the risk for seizures. Stop the Nuzak but start with 1/2 dose Wellbutrin for the next 4-5 days until the Nuzak is out of your system.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement